# SDR DALA2015081004877

- Difficulty date: August 9, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 4,853 hours, 1,739 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT WING NR 6 SPOILER SKIN HAS A DENT 2 X 2 INCHES WIDE, .200 DEEP JUST INBD OF LOWER SURFACE DOUBLER.  MAINTENANCE R & R IAW AMDS 2760-4417-01.
